# SDR SWAA2020021741383

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 47,344 hours, 28,290 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LOWER RED PULL HANDLE COVER TRIM VELCRO WORN. / R & R RIGHT EMER EXIT LOWER RED PULL HANDLE COVER TRIM VELCRO, PER AMM 20-10-06.
